# SDR SWAA2018072423724

- Difficulty date: July 19, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 52,739 hours, 32,224 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 5A3307
- Condition: Broken
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR BRACKET BROKEN.  R&R SLIDE ASSEMBLY IAW AMM.
